# SDR SWAA2025060276713

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,149 hours, 14,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT WILL NOT TEST AND SEAL IS BROKEN. <[01] REMOVED & REPLACED FWD FA FLASHLIGHT ASSY IAW AMM 25-64-00; OPS CHECK GOOD.
